# SDR IXXA0100063S

- Difficulty date: May 12, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Tail Cone
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED IN THE TAIL CONE FRAME AT FUSELAGE STATION 1992 LEFT SIDE BEHIND THE CROSS BRACE. REPAIR ACCOMPLISHED FABRICATION AND INSTALLATION OF REPAIR ANGLES IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 53-DC8-3051.
